Doctor insights on:
No: Loratadine (claritin) is an anti-histamine. These medications can cause sedation as a side effect, but i wouldn't call it a sleeping pill. If you need a sleeping pill, see your doctor so you can be better assessed as to why you need a sleeping pill. Often times sleeping pills are the wrong answer and just used to mask an underlying problem. ...Read more
I've taken an overdose of loratadine to help me sleep. But I took too many pills (around 9-13) I think. What should I do?? What will happen??
My 4 year old has many symptoms of allergies, but blood test come back normal. She is miserable and can't sleep. Claritin (loratadine) doesn't help. What next?
My dr prescribed Claritin (loratadine) for a skin reaction, but its no longer effective. Can I take a second dose so I can get a decent night's sleep?
Claritin (loratadine): Rather than doubling the dose of Claritin (loratadine) it may be wiser to try a different antihistamine until you can get back in and be seen. Not knowing what the condition is it is difficult to know exactly what to do. I suspect this may be chronic hives. There are certainly other things to do if it is. You may want to see an Allergist, ...Read moreSee 1 more doctor answer
Every night my entire body is very itchy and it very disturbing in my sleep.I have taken so much loratadine and antihiatamins buy it ddnt work out.?
My 4 year old just admitted to chewing both his AND his sister's 5mg Children's Claritin (loratadine). Does that warrant a trip to the ER? Or just sleep it off?
Im on claritin (loratadine) D and flonase, but getting little relief/sleep. Is it okay to also take either theraflu nightime sever cold and cough or nyquil coldflu?
Nose stuffed up for 2-3 months and been worse in past 2 wks. Trouble sleeping only past week. On Claritin (loratadine) d 4 days. Swollen sternomastoid for 2 days?
My allergy medicine is not working.I am taking cetrizin HCL antihistamine. I also took benadryl (diphenhydramine) and loratadine tablet but not working. At night time while sleeping feel ok but once you get up and move then symptom comes back.
See physician: A 51 year old male with allergy symptoms taking cetirizine, benadryl, (diphenhydramine) and loratadine without improvement. See an allergist to determine what you are allergic to and also to determine if there is something else going on, like a sinus infection. Add a nasal steroid spray (OTC Flonase or Nasacort) twice a day as well. ...Read moreSee 1 more doctor answer